# SDR DALA13038440905

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 69,509 hours, 53,518 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLANGE VERTICAL STABILIZER CRACKED.  FIRST FASTENER ABOVE VFS 52-267 SPLICE SHOWS CRACK INIDCATION RT SIDE.  REMOVED L/E, ACCOMPLISHED INSPECTION, REPAIR ACCOMPLISHED IAW ER/A 517473-14AD, REV ORIGINAL.
